# SDR EBVR20161102001

- Difficulty date: November 2, 2016
- Submitted: November 2, 2016
- Operation: General aviation
- Aircraft: N213QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500153
- Aircraft time: 2,918 hours, 2,319 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Part number: 50515135405
- Condition: Broken
- Location: Ailerons
- Part time: 2,918 hours, 2,319 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN STRANDS ON AILERON AFT CABLES (RT AND LT) AT APPROXIMATE WS 533.  CABLE STRANDS CONSISTENTLY FOUND BROKEN ON MULTIPLE AIRCRAFT OF SAME MODEL AND WITH APPROXIMATELY THE SAME HOURS AND CYCLES.  THE BROKEN STRANDS ARE FOUND ON THE AFT CABLE (BOTH LH AND RH) WHERE THE CABLE CROSSES OVER THE TOP OF THE PULLEY AT THAT STATION.
